# SDR SWAA980370

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 171K1454ER0204
- Condition: Rupture
- Location: Nlg
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

RETURN TO LAS DUE TO NOSE LANDING GEAR FAILING TO RETRACT AND MADE UNEVENTFUL LANDING.  INSPECTED AND FOUND NOSE GEAR ACTUATOR UPLOCK HYD LINE RUPTURE.  REMOVED AND REPLACED PER BOEING MM.
